# SDR AALA201710039036

- Difficulty date: September 19, 2017
- Submitted: October 4, 2017
- Operation: Air carrier
- Aircraft: N955UW
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 19000152
- Aircraft time: 20,888 hours, 17,509 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Part number: 17067831001
- Condition: Damaged
- Location: Frame 24
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ELONGATED HOLE ON THE FRAME 24 SHEAR TIE AT STRINGER 28R. REPLACED THE SHEAR TIE IAW DRAWING 170-67065-461.
